# SDR DHL9780221C

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT HAND INBD FLAP LOWER SURFACE HAS INTERIM REPAIR AT XW 19.00 APPROX.  REMOVED SKIN, FABRICATED REPAIR AND INSTALLED PER SRM 57-2-5, 28 X 42.
